# SDR SWIA20251226016

- Difficulty date: October 16, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LWR TRANSCOWL HAS CRACKED LATCH FAIRING ATTACHMENT RIB.  REPAIRED TRANSCOWL TO REO 690-54-21-605, REV -. COMPLIED WITH 51-900-1002-SKY.
